# SDR SIMA960141

- Difficulty date: January 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N370AM
- Make and model: Saab 340B
- Aircraft serial: 340B370
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 300150
- Condition: Failed
- Location: Cabin
- Part time: 771 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TYR - FLT 3773 - DURING WALK-AROUND, FOUND ALL EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED ALL FOUR POWER SUPPLIES.  OPERATION CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  PART TOTAL CYCLES, 774.  REFERENCE OPERATOR CONTROL NR 96ZZZX909, NR 96ZZZX910, AND NR 96ZZZX911.  (X)
